Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 73, Number 245

All articles in this issue are freely accessible.

Nonconforming elements in least-squares mixed finite element methods
Huo-Yuan Duan and Guo-Ping Liang.
Math. Comp. 73 (2004), 1-18
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2034108
Numerical solution of the elastic body-plate problem by nonoverlapping domain decomposition type techniques
Jianguo Huang.
Math. Comp. 73 (2004), 19-34
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2034109
Substructuring preconditioners for saddle-point problems arising from Maxwell’s equations in three dimensions
Qiya Hu and Jun Zou.
Math. Comp. 73 (2004), 35-61
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2034110
Explicit diffusive kinetic schemes for nonlinear degenerate parabolic systems
D. Aregba-Driollet, R. Natalini and S. Tang.
Math. Comp. 73 (2004), 63-94
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2034111
Mixed Laguerre-Legendre pseudospectral method for incompressible fluid flow in an infinite strip
Ben-yu Guo and Cheng-long Xu.
Math. Comp. 73 (2004), 95-125
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2034112
Discrete absorbing boundary conditions for Schrödinger-type equations. Practical implementation
Isaías Alonso-Mallo and Nuria Reguera.
Math. Comp. 73 (2004), 127-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2034113
Discrete Fredholm properties and convergence estimates for the electric field integral equation
Snorre H. Christiansen.
Math. Comp. 73 (2004), 143-167
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2034114
Perturbation analysis for circles, spheres, and generalized hyperspheres fitted to data by geometric total least-squares
Yves Nievergelt.
Math. Comp. 73 (2004), 169-180
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2034115
Lagrange interpolation on subgrids of tensor product grids
Thomas Sauer.
Math. Comp. 73 (2004), 181-190
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2034116
Asymptotics of recurrence coefficients for orthonormal polynomials on the line—Magnus’s method revisited
S. B. Damelin.
Math. Comp. 73 (2004), 191-209
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2034117
Laguerre approximation of stable manifolds with application to connecting orbits
Gerald Moore.
Math. Comp. 73 (2004), 211-242
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2034118
A note on a paper by G. Mastroianni and G. Monegato
G. Criscuolo.
Math. Comp. 73 (2004), 243-250
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2034119
Evaluation formulas for Tornheim’s type of alternating double series
Hirofumi Tsumura.
Math. Comp. 73 (2004), 251-258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2034120
Optimal quadrature for Haar wavelet spaces
Stefan Heinrich, Fred J. Hickernell and Rong-Xian Yue.
Math. Comp. 73 (2004), 259-277
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2034121
Four-dimensional lattice rules generated by skew-circulant matrices
J. N. Lyness and T. Sørevik.
Math. Comp. 73 (2004), 279-295
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2034122
The Brumer-Stark conjecture in some families of extensions of specified degree
Cornelius Greither, Xavier-François Roblot and Brett A. Tangedal.
Math. Comp. 73 (2004), 297-315
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2034123
Factoring polynomials over finite fields with Drinfeld modules
G. J. van der Heiden.
Math. Comp. 73 (2004), 317-322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2034124
High rank elliptic curves with torsion group $\mathbb{Z}/(2\mathbb{Z})$
Julián Aguirre, Fernando Castañeda and Juan Carlos Peral.
Math. Comp. 73 (2004), 323-331
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2034125
Linear algebra algorithms for divisors on an algebraic curve
Kamal Khuri-Makdisi.
Math. Comp. 73 (2004), 333-357
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2034126
An efficient algorithm for the computation of Galois automorphisms
Bill Allombert.
Math. Comp. 73 (2004), 359-375
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2034127
Class numbers of some abelian extensions of rational function fields
Sunghan Bae, Hwanyup Jung and Jaehyun Ahn.
Math. Comp. 73 (2004), 377-386
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2034128
The arithmetic of certain cubic function fields
Mark L. Bauer.
Math. Comp. 73 (2004), 387-413
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2034129
Real zeros of real odd Dirichlet $L$-functions
Mark Watkins.
Math. Comp. 73 (2004), 415-423
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2034130
Chebyshev’s bias for composite numbers with restricted prime divisors
Pieter Moree.
Math. Comp. 73 (2004), 425-449
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2034131
The hexagonal versus the square lattice
Pieter Moree and Herman J.J. te Riele.
Math. Comp. 73 (2004), 451-473
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2034132
All numbers whose positive divisors have integral harmonic mean up to $\mathbf{300}$
T. Goto and S. Shibata.
Math. Comp. 73 (2004), 475-491
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2034133
Greedy sums of distinct squares
Hugh L. Montgomery and Ulrike M. A. Vorhauer.
Math. Comp. 73 (2004), 493-513
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2034134

Reviews and Descriptions of Tables and Books

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

A mathematical view of interior-point methods in convex optimization, by James Renegar.
Reviewer: Robert M. Freund
Math. Comp. 73 (2004), 515-516
Review information
Full-text PDF Free Access